Couldn't find what you looking for?

TRY OUR SEARCH!

I had unprotected sex on the 11th of April the day I came off my period my boyfriend is unsure if he ejaculated in me so the next morning I went and got the morning after pill levonelle I think it was 6 day later I started bleeding very heavy for 4 days straight. I was due on my period on the 2nd of may but there was no signs of blood I just had white sticky thick discharge for a week with heavy cramps. I am now 18 days late and I keep getting bad headaches and collapsed on Saturday. My nipples are very sensitive and are looking like they are bruising around them I've also been bloated for the past 3 days and have belly cramps I've taken two tests but both come back negative Could I be pregnant!??! Someone help

Loading...

if u had take that pill there is no chance to getting pregnant
Reply

Loading...

Well, nope — the morning-after pill isn't 100 percent effective, so some women still get pregnant after taking it. 

When you have a missed period, am I pregnant is always a good question to ask. And you're 18 days late, OP! BUT, at the same time, the morning-after pill does often disrupt the normal menstrual cycle quite a bit, so what you are experiencing isn't unusual. (And all those other women wondered if they were pregnant too!)

My advice? Just take a pregnancy test. The morning-after pill doesn't make pregnancy tests not effective, by the way, so that should give you the answer. 

Reply

Loading...